# SDR MALA050314

- Difficulty date: April 5, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 14,896 hours, 15,954 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Leaking
- Location: Bleed Air System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BLEED AIR LEAK LIGHT ILLUMINATED INFLIGHT ALONG WITH BLEED CLOSED.  THE LIGHT DID NOT EXTINGUISH WITH BLEEDS CLOSED.  REMOVED AND REPLACED RT BLEED AIR HOSE.
